Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 11, 2015, 5:40 PM EDT for Elkhart County, LaGrange County, Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 11, 2015, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, LaGrange County, IN
The radar
The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:53 PM EDT | HAIL 1 | Middlebury, IN | SEVERAL PICTURES OF QUARTER SIZED HAIL. |
| Jun 11, 5:57 PM EDT | HAIL 1.25 | Shipshewana, IN | PICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS53 KIWX 112140
SVRIWX
INC039-087-112230-
/O.NEW.KIWX.SV.W.0046.150611T2140Z-150611T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
LAGRANGE COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 630 PM EDT
* AT 540 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MIDDLEBURY...OR 7 MILES NORTHEAST OF GOSHEN...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAGRANGE AROUND 610 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HOWE...
EMMA...BRIGHTON...HONEYVILLE...SCOTT...SHIPSHEWANA...OLIVER LAKE...
WOODRUFF...ONTARIO AND PLATO.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 100 AND
127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4156 8529 4159 8582 4176 8583 4176 8529
TIME...MOT...LOC 2140Z 269DEG 31KT 4167 8574
HAIL...1.00IN
WIND...60MPH
$$
JAL1 follow-up statement
522
WWUS53 KIWX 112156
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT THU JUN 11 2015
INC039-112205-
/O.CAN.KIWX.SV.W.0046.000000T0000Z-150611T2230Z/
ELKHART IN-
556 PM EDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELKHART COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4156 8529 4158 8565 4158 8566 4176 8566
4176 8529
TIME...MOT...LOC 2155Z 269DEG 31KT 4167 8556
$$
INC087-112230-
/O.CON.KIWX.SV.W.0046.000000T0000Z-150611T2230Z/
LAGRANGE IN-
556 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR LAGRANGE COUNTY...
AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LAGRANGE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAGRANGE AROUND 605 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EMMA...
HOWE...HONEYVILLE...BRIGHTON...SCOTT...SHIPSHEWANA...OLIVER LAKE...
WOODRUFF...ONTARIO AND PLATO.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 109 AND
127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4156 8529 4158 8565 4158 8566 4176 8566
4176 8529
TIME...MOT...LOC 2155Z 269DEG 31KT 4167 8556
HAIL...1.00IN
WIND...60MPH
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:38 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 11, 4:38 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 PM EDT THU JUN 11 2015 .SYNOPSIS... ISSUED AT 432 PM EDT THU JUN 11 2015 A LOW PRESSURE SYSTEM OVER NORTH MISSOURI WILL MOVE NORTHEAST TO LAKE ONTARIO BY FRIDAY EVENING... CAUSING SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING AND TONIGHT. SOME SEVERE STORMS AND LOCALLY HEAVY RAINFALL IS POSSIBLE IN THIS TIMEFRAME. LOWS TONIGHT WILL RANGE FROM MID 60S NORTH TO THE LOWER 70S SOUTH... WITH HIGHS FRIDAY MAINLY IN THE LOWER TO MIDDLE 80S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 347 PM EDT THU JUN 11 2015 STALLED FRONTAL ZONE ACROSS NRN INDIANA MIXING SLOWLY NORTH THIS AFTN. MOISTURE POOLING ALONG FRONT RESULTING IN MODERATE INSTABILITY WITH MLCAPE2-2.5KJ/KG. ONLY SGFNT FORCING ATTM IS WK CONVERGENCE ALONG THIS BOUNDARY... WHICH CONVECTIVE ALLOWING MODELS SUGGEST WILL BE SUFFICIENT TO CAUSE SCT TSTMS TO DEVELOP THIS AFTN. 0-6KM SHEAR IN VCNTY AND NORTH OF THE FRONT IS SUBSTANTIAL... IN THE 30-40KT RANGE... SO SOME STORMS THAT DO DEVELOP COULD BE SVR. SHRTWV OVER THE PLAINS MOVG TO THE MID MS VALLEY TONIGHT WILL LIKELY CAUSE MORE WIDESPREAD CONVECTION CURRENTLY OVER ERN IA TO MOVE INTO NWRN ZONES LATE TONIGHT...SPREADING E-SE ACROSS THE CWA FRIDAY. WITH STEERING WINDS NEARLY PARALLEL TO THE SFC FRONT... TRAINING CELLS PSBL AND GIVEN PWATS FORECAST AS HIGH AS 2" IN THE WARM SECTOR... ADDED HEAVY RAINFALL TO THE WX GRIDS FOR LATE TONIGHT AND FRIDAY. WILL REMAIN MUGGY TONIGHT WITH LOWS RANGING FROM THE M60S NORTH TO THE L70S SOUTH. CLOUDS AND MORE WIDESPREAD SHOWERS FRIDAY SHOULD LIMIT DIURNAL RISES FRIDAY WITH HIGHS EXPECTED TO BE IN THE L-M80S. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 347 PM EDT THU JUN 11 2015 FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY WILL KEEP PERIODIC CHANCES FOR SHOWERS/STORMS IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD... LOW AMPLITUDE SHORTWAVE WILL SHIFT EAST OF THE AREA BY SATURDAY WITH TRAILING FRONT SETTLING INTO OR JUST SOUTH OF OUR FAR SOUTHERN ZONES BY PEAK HEATING. MORNING LIKELY STARTS OUT CLOUDY/COOLER WITH AREAS OF LIGHT DRIZZLE/RAIN POSSIBLE NEAR EXITING/WEAK SFC REFLECTION ...WITH A FEW STORMS POSSIBLE ALONG TRAILING BOUNDARY BY MID-LATE AFTERNOON FAR SOUTH (DEPENDING ON WHERE BOUNDARY ENDS UP AND HOW MUCH HEATING OCCURS). THE NEXT LEAD/FOUR CORNERS SHORTWAVE WILL LIFT ENE TOWARD THE UPPER MIDWEST/WESTERN LAKES BY LATER SATURDAY NIGHT/SUNDAY. RESULTING DOWNSTREAM THETA-E SURGE WITH FRONTAL ZONE LIFTING BACK NORTH COULD RESULT IN A PERIOD OF SHOWERS/THUNDER DURING THIS TIME...BEST CHANCES NW IN/SW MI CLOSER TO SHORTWAVE TRACK. BETTER CHANCES FOR SHOWERS/STORMS AND LOCALLY HEAVY RAINFALL ARRIVE SUNDAY NIGHT INTO MONDAY AS A MORE PRONOUNCED PLUME OF GULF MOISTURE FOLDS IN. THIS WILL OCCUR IN ADVANCE OF A COLD FRONT TIED TO A LARGER SCALE SHORTWAVE TROUGH PROPAGATING THROUGH CENTRAL CANADA/FAR NORTHERN TIER OF US BY EARLY NEXT WEEK. OTHERWISE...TEMPS NEAR TO ABOVE NORMAL ANTICIPATED THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 121 PM EDT THU JUN 11 2015 STALLED FRONTAL BOUNDARY EXTENDS ACROSS NRN INDIANA FROM JUST NORTH OF KFWA TO KVPZ. CONVERGENCE ALONG THIS BOUNDARY EXPECTED TO RESULT IN SCT TS THIS AFTN WHICH SHOULD MAINLY IMPACT SBN. BOUNDARY EXPECTED TO LIFT NORTH OF NRN INDIANA THIS EVE BUT CONVECTION SHOULD SPREAD OUT AHEAD OF CDFNT DROPPING SE ACROSS WI/NRN IL CAUSING SHRA AT SBN OVERNIGHT AND FRI MORNING WITH TS ALSO PSBL BUT NOT INCLUDED IN GOING TAFS GIVEN POOR DIURNAL TIMING. TS SHOULD REDEVELOP ALONG THIS FRONT AS IT MOVES ACROSS THE AREA FRI AFTN WITH BEST CHANCES AT FWA BEYOND THIS TAF PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MF SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 11, 4:58 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EDT THU JUN 11 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS ONCE AGAIN ON FRIDAY. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO NEXT WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS. SEVERE WEATHER MAY BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FRIDAY. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. STRONG STORMS ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Local storm report, Jun 11, 4:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG NILES 41.83N 86.25W
06/11/2015 BERRIEN MI PUBLIC
PICTURE OF A TREE DOWN IN TEH LOWES PARKING LOT IN
NILES.
&&
BENTLEYLocal storm report, Jun 11, 5:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST MISHAWAKA 41.66N 86.16W
06/11/2015 E55 MPH ST. JOSEPH IN STORM CHASER
0445 PM HAIL MISHAWAKA 41.66N 86.16W
06/11/2015 M0.88 INCH ST. JOSEPH IN STORM CHASER
&&
BENTLEYLocal storm report, Jun 11, 5:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
525 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG NILES 41.83N 86.25W
06/11/2015 BERRIEN MI PUBLIC
TWITTER PICTURE OF POLE BARN ROOFING MATERIAL STREWN
THROUGHOUT THE LOWES PARKING LOT IN NILES.
&&
CORRECTED REMARKS
BENTLEYLocal storm report, Jun 11, 5:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG KNOX 41.30N 86.63W
06/11/2015 STARKE IN PUBLIC
MULTIPLE REPORTS OF TREES AND POWERLINES DOWN IN KNOX.
&&
BENTLEYSpecial weather statement, Jun 11, 5:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 530 PM EDT THU JUN 11 2015 INZ005-112215- ELKHART IN- 530 PM EDT THU JUN 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKHART COUNTY UNTIL 615 PM EDT... AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRISTOL...OR NEAR DUNLAP...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MIDDLEBURY AROUND 545 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4176 8566 4158 8566 4158 8592 4174 8595 TIME...MOT...LOC 2130Z 267DEG 17KT 4168 8580 JAL
Local storm report, Jun 11, 5:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 1 E ROSELAND 41.72N 86.23W
06/11/2015 ST. JOSEPH IN PUBLIC
SEMI BLOWN OVER ON THE TOLL ROAD NEAR THE NOTRE DAME
EXIT. PICTURE FROM TWITTER.
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:14 PM EDT | Special Weather Statement | IWX | Kosciusko | 31 min |
| Jun 10, 9:21 PM EDT | Special Weather Statement | IWX | Whitley | 39 min |
| Jun 10, 9:36 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 39 min |
| Jun 10, 9:39 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 36 min |
| Jun 10, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 43 min |
| Jun 10, 9:55 PM EDT | Areal Flood Advisory | IWX | Kosciusko, Marshall | 3 hr |
| Jun 10, 9:59 PM EDT | Areal Flood Advisory | IWX | DeKalb, Steuben | 3 hr |
| Jun 11, 4:20 PM EDT | Special Weather Statement | IWX | Starke | 40 min |
| Jun 11, 4:32 PM EDT | Special Weather Statement | IWX | Elkhart | 28 min |
| Jun 11, 4:39 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Starke | 28 min |
| Jun 11, 4:42 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 48 min |
| Jun 11, 5:24 PM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 4 hr |
| Jun 11, 5:30 PM EDT | Special Weather Statement | IWX | Elkhart | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.